# SDR IXXA20241201079

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 110,809 hours, 19,637 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Panel
- Part number: 233N32111034
- Part serial: AA1
- Condition: Damaged
- Location: Zone 100
- Part time: 110,809 hours, 19,637 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, STANDBY INVERTER STATUS MESSAGE WHEEL WELL FIRE AT 90-100 KNOTS (EICAS-FIRE BELL) 3 SECONDS. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS. WIRING CHECKS ON STANDBY POWER SYSTEM PER BOEING 767 WIRING DIAGRAM MANUAL 24-33-11 AND SUPPLEMENTAL MAINTENANCE MANUAL 24-54-04 SATISFACTORY.  NO FAULTS FOUND. SUBSEQUENT TO AN INTEGRITY CHECK OF P5 PANEL, LINE MAINTENANCE REPORTED SHORT IN S1 SWITCH GOING FROM AUTO TO OFF CAUSING THE WHEEL WELL FIRE AND STANDBY INVERTER MESSAGE TO DISPLAY. STANDBY POWER OVERHEAD PANEL REMOVED AND REPLACED. OPERATIONAL CHECK GOOD.
